# SDR YENA2023102401303

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN CUT OUT BULK CARGO AT LOWER SILL AREA BTW FR 6 0 TO FR 62 RH SIDE AT LOWER FUSELAGE; (RESOLVED ON W/O: 1238735 TASKCARD: NR-00019) REFERENCE AEROMAN WO 2023 252/1, NR 2023-456653 PERFORMED PERMANENT REPAIR ON INTERNAL SKIN CUT OUT BULK CARGO AT LOWER SILL AREA BTW FR 60 TO FR 62 RH SIDE AT LOWER FUSELAGE IAW A320 SRM 53-41-49-300-003 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTION AT INTERVALS OF 60000FC/120000FH SUBSEQUENT INSPECTION AT INTERVALS OF TBD INSPECTION METHOD TBD IAW A320 53-41-49-205-003. TOOLS USED ULTRASONIC THICKNESS GAUGE P/N: 45MG, S/N: 130066401 DUE DATE: SEP-21-2023 P/N: NORTEC 600D S/N: 220273012 DUE DATE: DEC-17-2023 DIGITAL CALIPER P/N: 500-172-20 S/N: 11-60-40-90 DUE DATE: MAR-29-2024 CALIPER P/N: 500-197-30 S/N: A21146543 DUE DATE: NOV-08-2023
